e-space
Manchester Metropolitan University's Research Repository

On the stability and integration of Hamilton-Poisson systems on so(3)*_

Adam, R and Rory, B and Holderbaum, W and Claudiu, R (2016) On the stability and integration of Hamilton-Poisson systems on so(3)*_. Rendiconti di Matematica, Serie VII, 37 (1). pp. 1-42. ISSN 2532-3350

[img]
Preview

Available under License Creative Commons Attribution.

Download (2MB) | Preview

Abstract

We consider inhomogeneous quadratic Hamilton-Poisson systems on the Lie-Poisson space so (3)⇤ −. There are nine such systems up to affine equivalence. We investigate the stability nature of the equilibria for each of these systems. For a subclass of systems, we find explicit expressions for the integral curves in terms of Jacobi elliptic functions.

Impact and Reach

Statistics

Downloads
Activity Overview
8Downloads
43Hits

Additional statistics for this dataset are available via IRStats2.

Actions (login required)

Edit Item Edit Item